# SDR CA020704005

- Difficulty date: June 24, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 35 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Slip Ring
- Condition: Grooved
- Location: Nr 2 Generator
- Component: Generator, 524321215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED GEN NR 2 BRUSHES FOR WEAR DURING SCHEDULED 100 HR INSP.  FOUND APPROX 50 PERCENT LIFE REMAINING ON MOD "C" BRUSHES, HOWEVER THE BRUSH SLIP RING CONTACT AREA WAS GROOVED. IAW AIRCRAFT MM IF THERE IS PITTING, GROOVES OR SCORING FOUND ON THE SLIP RING SURFACE THEN REPLACE THE GENERATOR. GENERATOR 2 REPLACED WITH NEW UNIT.
